# SDR AALA202110198068

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 58,229 hours, 24,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR EMERGENCY LIGHT COVER AT 21C POPPED OFF AND IS HANGING BY WIRES. RE-INSTALLED THE EGRESS LIGHT COVER AT SEAT 21C PER AMM 33-51-11.
